Positive solutions for fourth-order second-point nonhomogeneous singular boundary value problems

Wenguo Shen

Abstract


In this paper, we investigate the fourth-order second-point nonhomogeneous singular boundary value problem. We study the existence and nonexistence of positive solutions and the dependence of the solutions on the parametersα, β, λ, μ for the above boundary value problems. The proof of our main results is based upon the Guo-Krasnoselskii fixed point theorem and Schauders fixed point theorem.

Full Text: PDF

How to Cite this Article:

Wenguo Shen, Positive solutions for fourth-order second-point nonhomogeneous singular boundary value problems, Advances in Fixed Point Theory, Vol 5, No 1 (2015), 88-100

Copyright © 2015 Wenguo Shen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.